# SDR SIMA202002184001

- Difficulty date: February 14, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 47,733 hours, 42,746 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL FOUND CRACK ON AFT UPPER SIDE OF RH DV WINDOW FRAME. THIS HAS BEEN UPGRADED TO  A MAJOR REPAIR.-C/A-REPAIRED CRACK ON AFT UPPER SIDE OF RH DV WINDOW FRAME IAW ERS-EM-53MR-4037 PART A. ( THERE WAS NO DECLARED EMERGENCY)
